# SDR MASA200800343

- Difficulty date: April 25, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 26,348 hours, 19,857 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 2825 PHX-TUS - LT MLG DISAGREE WARNING MESSAGE AFTER TAKEOFF.  DECLARED EMERGENCY.  ADJUSTED LT MLG UPLOCK TARGET.
